Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i4-5.170
pages 162-168

Normative Forecasting and Optimal Control of Multidimensional Objects Using a Self-Organization of a System of Non-Physical Models

Alexey G. Ivakhnenko
International Research and Training Center of Information Technlogies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kyiv
Grigoriy A. Ivakhnenko
"Information Recourses Inc." company, London, Great Britain

RÉSUMÉ

Suppose the input data contain variables averaged over some time interval corrupted with noise. Conventional balance relations (physical models) are overfitted in such condition. In calculating optimal values of variables, non-physical models obtained using the group method of data handling (GMDH) are more accurate. The first example demonstrates the connection of the method with linear programming; the second one demonstrates the application of non-physical models.


Articles with similar content:

DYNAMIC MODE DECOMPOSITION OF PIV MEASUREMENTS FOR CYLINDER WAKE FLOW IN TURBULENT REGIME
TSFP DIGITAL LIBRARY ONLINE, Vol.8, 2013, issue
Nicolas Benard, Gilles Tissot, Bernd R. Noack, Laurent Cordier
PREDICTION OF THERMAL RADIATIVE PROPERTIES IN POROUS MEDIA: A MONTE-CARLO RAY TRACING METHOD
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2010, issue
Ziemowit Ostrowski, Gabriel Wecel, Ryszard A. Bialecki
Strong Solvability and Strong Feasibility of Fuzzy Linear Systems of Inequalities
Journal of Automation and Information Sciences, Vol.46, 2014, issue 12
Alexandra O. Yemets, Oleg A. Iemets
BAYESIAN INFERENCE FOR INVERSE PROBLEMS OCCURRING IN UNCERTAINTY ANALYSIS
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 1
Gilles Celeux, Nicolas Bousquet, Mathieu Couplet, Shuai Fu
NUMERICAL SOLUTION OF HEAT CONDUCTION PROBLEMS BY MEANS OF A MESHLESS METHOD WITH PROPER POINT DISTRIBUTIONS
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2017, issue
Riccardo Zamolo, Enrico Nobile